On integrable properties for two variable-coefficient evolution equations

Yu Feng Zhang, Zhong Han, Hon Wah TAM

Research output: Contribution to journalJournal articlepeer-review

9 Citations (Scopus)


With the help of the extended binary Bell polynomials, the new bilinear representations, Bäcklund transformations, Lax pair and infinite conservation laws for two types of variable-coefficient nonlinear integrable equations are obtained, respectively, which are more straightforward than previous corresponding results obtained. Finally, we obtain new multi-soliton wave solutions of a reduced soliton equations with variable coefficients.

Original languageEnglish
Pages (from-to)671-678
Number of pages8
JournalCommunications in Theoretical Physics
Issue number6
Publication statusPublished - Jun 2013

Scopus Subject Areas

  • Physics and Astronomy (miscellaneous)

User-Defined Keywords

  • Bäcklund transformation
  • Bell polynomials
  • conservation laws


Dive into the research topics of 'On integrable properties for two variable-coefficient evolution equations'. Together they form a unique fingerprint.

Cite this